MathSciNet Relay Station
MathSciNet bibliographic data
MR614640 60E15 (26D20)
Chernoff, Herman A note on an inequality involving the normal distribution. Ann. Probab. 9 (1981), no. 3, 533–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement